# SDR AALA201802159035

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE276000
- Part serial: 335
- Condition: Inoperative
- Location: Pax Door
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR DAMPER, DAMPING EFFECT DOES NOT OCCUR . AIRCRAFT WAS GROUNDED.  REPLACED THE ACTUATOR.
